# SDR B4MR98085

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504MG
- Make and model: Boeing 727191
- Aircraft serial: 19395
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Tail Skid Area
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FOUND TAIL SKID AREA TOP WEB IS CRACKED.  REPAIRED WEB IAW B727 SRM 51-40-2 AND 51-30-2.  TREATED AND PRIMED IAW B727 MM 51-20-12.  C-CHECK CARD NUMBER 1C-109.  NON-ROUTINE TASK CARD NUMBER 114376.  AMERICAN INTERNATIONAL AIRWAYS INC (B4MR567J) ACCOMPLISHING COOK AIRCRAFT LEASING WORKSCOPE FOR PURCHASE UPON COMPLETION.
